The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (798 KB) | Metadata | Table of Contents | ZAA summary
Volume 16, Issue 3, 1997, pp. 565–573
DOI: 10.4171/ZAA/778

Published online: 1997-09-30

A Multiplier Approach to the Lance-Blecher Theorem

Michael Frank[1]

(1) Hochschule für Technik, Wirtschaft und Kultur, Leipzig, Germany

A new approach to a theorem of E. C. Lance and D. P. Blecher in Hilbert $C*$- module theory and to two extensions of it is presented resting on a reinterpretation of key structural elements in terms of multiplier theory of operator $C*$-algebras. In the course of proving further facts are obtained.

Keywords: Hilbert $C*$-modules, isometric isomorphisms, multiplier theory of $C*$-algebras, norms and $C*$-valued inner products

Frank Michael: A Multiplier Approach to the Lance-Blecher Theorem. Z. Anal. Anwend. 16 (1997), 565-573. doi: 10.4171/ZAA/778